Skew Field on the Binomial Coefficients in Combinatorial Geometric Series

Autores

DOI:

https://doi.org/10.18540/jcecvl8iss11pp14859-01i

Palavras-chave:

Computation, Binomial Coefficient, Skew Field

Resumo

This paper discusses a commutative group, ring, and field under addition and multiplication of the binomial coefficients in combinatorial geometric series. The combinatorial geometric series is derived from the multiple summations of geometric series. The coefficient for each term in combinatorial geometric series refers to a binomial coefficient. This idea can enable the scientific researchers to solve the real life problems.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2022-11-23

Como Citar

Annamalai, C., & Siqueira, A. M. de O. (2022). Skew Field on the Binomial Coefficients in Combinatorial Geometric Series. The Journal of Engineering and Exact Sciences, 8(11), 14859–01i. https://doi.org/10.18540/jcecvl8iss11pp14859-01i

Edição

Seção

Invitation/Convite

Artigos mais lidos pelo mesmo(s) autor(es)

1 2 3 4 5 6 7 > >>